# SDR IPXA09M54865

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,151 hours, 12,565 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: AFA32441
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP TRANSFERRED FROM LP 217333 ITEM 1. D-395629 MX FERRY PERMIT 9092.  CENTER CARGO DOOR DAMAGE REF WAN 1462479.  REPAIRED CENTER CARGO DOOR UPPER AFT CORNER OF PAN REF MD11 VOL 1 SRM 52-00-01 FIG 7 SHEET 2.
